We consider a size-structured population model that has been studied in Calsina et al. (2003). We propose a different approach that provides direct stability results, and we correct a stability result given therein. In addition, we obtain global stability results that have not been given in Calsina et al. (2003).
Remarks on the Stability of Some Size-Structured Population Models I: Changes in Vital Rates Due to Population Only,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 1,
1, Article 2.
Available at: https://digitalcommons.pvamu.edu/aam/vol1/iss1/2